Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On characteristic classes of $\Gamma $-foliations


Authors: R. Bott and A. Haefliger
Journal: Bull. Amer. Math. Soc. 78 (1972), 1039-1044
MSC (1970): Primary 53A10, 53C35; Secondary 53A05, 28A75
DOI: https://doi.org/10.1090/S0002-9904-1972-13101-X
MathSciNet review: 0307250
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, On a topological obstruction to integrability, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 27-36. MR 425983
  • 2. R. Bott, The Lefschetz formula and exotic characteristic classes, Proc. Differential Geometry Conference, Rome, May 1971. MR 362336
  • 3. S. Chern and J. Simons, Some cohomology classes in principal fiberbundles and their applications to Riemannian geometry, Proc. Nat. Acad. Sci. U.S.A. 68 (1971), 791-794. MR 279732
  • 4. Godbillon-Vey, Un invariant des feuilletages de codimension 1, C. R. Acad. Sci. Paris 273 (1971), 92. MR 283816
  • 5. I. M. Gel'fand and D. B. Fuks, Cohomologies of the Lie algebra of tangent vector fields of a smooth manifold. I, II, Funkcional. Anal. i Priložen. 3 (1969), no. 3, 32-52; ibid. 4 (1970), 23-32. (Russian) MR 41 # 1067. MR 256411
  • 6. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194. MR 41 # 7709. MR 263104

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 53C35, 53A05, 28A75

Retrieve articles in all journals with MSC (1970): 53A10, 53C35, 53A05, 28A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13101-X

American Mathematical Society